Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Moclobemide again sabre

Posted by Jasmineneroli on October 16, 2004, at 0:10:11

In reply to Re: Moclobemide again, posted by sabre on October 15, 2004, at 19:03:33

I hated Moclobemide. It made feel very ill and tired at all doses from 150mg up to 450mg. Extremely bad migraine headaches, general flu-like symptoms, depression, lethargy. Aaagh! One of the worst meds for me.
It's supposed to be a "clean" drug with very few side effects. I guess we're just unlucky :).

Don't feel like you've failed. You must have done awesomely to pass the exam, considering your condition and the drug trial(s). Med. school is a huge demand and committment. Once you have sorted out the right medication and have stabilized, you can try again!!!
Maybe this is not the right time for med school. It's the right time to keep working at an answer for your SA.
Very best wishes
Jas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jasmineneroli thread:402483
URL: http://www.dr-bob.org/babble/20041012/msgs/403719.html